Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta beads in stool Phillipa

Posted by islandangel on October 13, 2008, at 14:24:50

In reply to Re: Cymbalta beads in stool islandangel, posted by Phillipa on October 13, 2008, at 12:40:02

Hi Philipa! I remember you from a long time ago when I posted about Wellbutrin. I switched to Cymbalta because Wellbutrin gave me bad rage moments.
I actually asked the dr. to up the dose of Cymbalta recently due to stress and increase in colitis and fibro pain. The Cymbalta seems to have helped but I just recently had a horrible flare and I was just diagnosed with the enteropathic arthritis in the spine & hip(its related to the colitis). So darn painful. I'm on steroids now to hopefully get it in remission. When I go back to my rheumatologist in 2 weeks I'll ask him about absorption issues with the colitis.
Wondering if anyone else has experienced the beads in the stool?
Thanks for being so helpful!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:islandangel thread:857115
URL: http://www.dr-bob.org/babble/20081006/msgs/857233.html